RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 9, Pages 171–190 (Mi msb8667)  

This article is cited in 2 scientific papers (total in 2 papers)

A realization theorem for the Gödel-Löb provability logic

D. S. Shamkanov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We present a new justification logic corresponding to the Gödel-Löb provability logic $\mathsf{GL}$ and prove the realization theorem connecting these two systems in such a way that all the realizations provided in the theorem are normal.
Bibliography: 9 titles.

Keywords: justification logic, provability logic, realization theorem, cyclic proofs.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant no.~14-50-00005.


DOI: https://doi.org/10.4213/sm8667

Full text: PDF file (552 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:9, 1344–1360

Bibliographic databases:

UDC: 510.6
MSC: 03B42, 03F07, 03F45
Received: 04.02.2016

Citation: D. S. Shamkanov, “A realization theorem for the Gödel-Löb provability logic”, Mat. Sb., 207:9 (2016), 171–190; Sb. Math., 207:9 (2016), 1344–1360

Citation in format AMSBIB
\Bibitem{Sha16}
\by D.~S.~Shamkanov
\paper A~realization theorem for the G\"{o}del-L\"{o}b provability logic
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 9
\pages 171--190
\mathnet{http://mi.mathnet.ru/msb8667}
\crossref{https://doi.org/10.4213/sm8667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588997}
\zmath{https://zbmath.org/?q=an:06678891}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207.1344S}
\elib{https://elibrary.ru/item.asp?id=26604197}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 9
\pages 1344--1360
\crossref{https://doi.org/10.1070/SM8667}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391848300008}
\elib{https://elibrary.ru/item.asp?id=27578358}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84995550127}


Linking options:
  • http://mi.mathnet.ru/eng/msb8667
  • https://doi.org/10.4213/sm8667
  • http://mi.mathnet.ru/eng/msb/v207/i9/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Kuznetsov, “The Lambek calculus with iteration: two variants”, Logic, Language, Information, and Computation, WoLLIC 2017 (London, UK, July 18–21, 2017), Lecture Notes in Computer Science, 10388, eds. J. Kennedy, R. DeQueiroz, Springer-Verlag, Berlin–Heidelberg, 2017, 182–198  crossref  mathscinet  zmath  isi  scopus
    2. M. Fitting, “What are justification logics?”, Fundam. Inform., 165:3-4 (2018), 193–203  crossref  mathscinet  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:295
    Full text:30
    References:42
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021